Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Erratum to the paper: On classical stability conditions for a spinning shell


Authors: J. P. Sharma, P. C. Rath and Daulat Ram
Journal: Quart. Appl. Math. 28 (1970), 297-297
DOI: https://doi.org/10.1090/qam/99792
MathSciNet review: QAM99792
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/qam/99792
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society